# SDR AALA20040675

- Difficulty date: June 24, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N7509
- Make and model: Doug DC-9-82
- Aircraft serial: 49803
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 22d
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHT ASSEMBLY AT 22D INOPERATIVE.  REPLACED THE SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHT ASSEMBLY AT 22D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
